Does bleeding even before normal cycle due to emergency contraceptive mean she is pregnant ?
my girl friend got emergency contraception (postinor 2) in last month(2011/03/24) .. but today She has been bleeding ....but her next menses day is (2011/04/13).... is she pregnant or not ?...please reply me.. ( my English is not much good,sorry for that)
Thanks for the query. Emergency contraceptive pills are known to cause menstrual disturbances, and if she is bleeding then it is highly unlikely that she is preganant. To be sure you can go for urine pregnancy test. a Have a healthy living
Answered: Sun, 10 Jul 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]